Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. 2015
  2. Published

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On the Fibonacci Mandelbrot set

    Sirvent, V. & Thuswaldner, J., 2015, In: Indagationes Mathematicae. 26, p. 174-190

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published
  5. Published

    Rational self-affine tiles

    Steiner, W. & Thuswaldner, J., 2015, In: Transactions of the American Mathematical Society.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Reachability relations, transitive digraphs and groups

    Seifter, N., Potocnik, P., Malnic, A. & Sparl, P., 2015, In: Ars mathematica contemporanea. 8.2015, 1, p. 83-94 12 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Reihenfolgeoptimierung im Prozess der Schweinehälftenzerlegung

    Laber, A., 2015

    Research output: ThesisMaster's Thesis

  8. Published

    Salem numbers from a class of star-like trees

    Brunotte, H. & Thuswaldner, J., 2015, In: Journal of number theory. 153, p. 85-96 12 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Shift Radix Systems and Their Generalizations

    Weitzer, M. F., 2015

    Research output: ThesisDoctoral Thesis

  10. 2014
  11. Published

    Mono-textured nanocrystalline thin films with pronounced stress-gradients: On the role of grain boundaries in the stress evolution

    Daniel, R., Jäger, E., Todt, J., Sartory, B., Mitterer, C. & Keckes, J., 28 May 2014, In: Journal of applied physics. 115, 20, 203507.

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Infinite motion and 2-distinguishability of graphs and groups

    Imrich, W., Smith, S. M., Tucker, T. W. & Watkins, M. E., Feb 2014, In: Journal of Algebraic Combinatorics. 41, 1, p. 109-122 14 p.

    Research output: Contribution to journalArticleResearchpeer-review